# SDR DALA2018062104129

- Difficulty date: June 21, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 77,915 hours, 21,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR HAD A LOOSE LANYARD AT THE BOTTOM OF THE SLIDE PACK.  SECURED THE LANYARD,  OK FOR SERVICE.
